Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The volume of the fundamental domain for some infinite groups


Author: Carl Ludwig Siegel
Journal: Trans. Amer. Math. Soc. 39 (1936), 209-218
MSC: Primary 11H56
DOI: https://doi.org/10.1090/S0002-9947-1936-1501843-9
MathSciNet review: 1501843
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11H56

Retrieve articles in all journals with MSC: 11H56


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501843-9
Article copyright: © Copyright 1936 American Mathematical Society